# SDR 05FDEA04055

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESKIN C-3 DOOR DUE TO, TOO MANY REPAIRS ON OUTER SKIN.  REMOVED AND REPLACED SKIN P/N 65-56927-2 IAW B727 SRM 51-10-2,51-30-2 AND 51-30-5.  MINOR REPAIR SIGNED BY NR 1560  QC334.
